# SDR CALA2010022600049

- Difficulty date: February 25, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 30,744 hours, 11,053 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK. DENT IS LOCATED 11 INCHES ABOVE DOOR HANDLE HAS A .063 DEPTH, .75 WIDTH AND 1 INCH LENGTH W/Y = LESS THAN 30.  DENT IS OUT OF LIMITS SRM REF 52-30-01.  REPAIR FWD CARGO DOOR OUTER SKIN PER EC/RA 5230-01834. ISSUE A DIP TO ACCOMPLISH A PERMANENT REPAIR WITHIN 12 MONTHS.  NOTE TO PLANNING:  LIKELY BE MADE PERMANENT WITH REPEAT INSPECTIONS.  PLANNING TO CONTACT ENGINEERING AFTER 10 MONTH BUT BEFORE 11 MONTH FOR A PERMANENT REPAIR. 52-DIP CONTL 003681.  ACCOMPLISH PERM REPAIR WITHIN 12 MONTHS.  PLANNING TO CONTACT ENGR AFTER 10 MONTHS BUT BEFORE 11 MONTHS FOR A PERM REPAIR.  1) INIT:  AFTER 10 MONTHS BUT BEFORE 11 MONTHS & 2) T/A:  W/I 12 MONTHS.
